SIGNAL PROCESSING, vol.80, no.11, pp.2449-2455, 2000 (SCI-Expanded)
Article / Article
Science Citation Index Expanded (SCI-EXPANDED), Scopus
orthonormal basis functions, discrete-time systems, Paley inequalities, IDENTIFICATION, SYSTEMS
Anadolu University Affiliated:
In this paper, we derive some inequalities which provide information about the Fourier coefficients of linear-time-invariant discrete-time systems with respect to the bounded rational orthonormal basis functions studied extensively in the literature on system identification. (C) 2000 Elsevier Science B.V. All rights reserved.